| Catalog Number |
7601-05026 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Back pain (4895)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately seven months post-operatively to address two fractured yukon polyaxial screws.It was further reported that the fractures were observed on a 6-month post-operative x-ray.A portion of the screws were explanted, however the fractured screw shanks remained in the patient and lower levels were then fused.This report captures the second of two screws.
Event or Problem Description
The patient reported experiencing upper thoracic back pain.
Additional Manufacturer Narrative
Additional information: b5, b7
h6 coding has been updated to reflect completion of the investigation.